# SDR SWIA202164146

- Difficulty date: December 13, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL LATCH DOOR COAMING CHAFED AT LATCH DOOR MATING SURFACES NEAR ALIGNMENT PIN OPINING AND ON LEADING EDGE IB SIDE    (C CHECK RO 02-03-22)   REMOVED AND REPLACED LATCH DOOR COAMING ON LEFTHAND UPPER TRANSCOWL IAW CRJ 700 SRM 51-42-06-001-001-A01 / 51-42-13-001-001-A01 &  DWG CN624-2003 REV Y /  COMPLIED WITH TASK CARD 51-900-1002-SKY.
